Please use this identifier to cite or link to this item: http://elar.uspu.ru/handle/uspu/5390
Title: Asymptotic behavior of the solution of the optimal-time control problem under perturbed initial data
Authors: Danilin, A. R.
Ilin, A. M.
Issue Date: 1996
Publisher: MEZHDUNARODNAYA KNIGA
Citation: Danilin A. R. Asymptotic behavior of the solution of the optimal-time control problem under perturbed initial data / A. R. Danilin, A. M. Ilin // Doklady Akademii Nauk. — 1996. — Vol. 350, iss. 2. — P. 155-157.
URI: http://elar.uspu.ru/handle/uspu/5390
Appears in Collections:Научные публикации, проиндексированные в Scopus и Web of Science

Files in This Item:
There are no files associated with this item.



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.